# SDR AALA2020072219018

- Difficulty date: July 14, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N803NN
- Make and model: Boeing 737823
- Aircraft serial: 29566
- Aircraft time: 33,457 hours, 13,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541039
- Condition: Cracked
- Location: Bs 270-294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE,  CRACKED INTERCOSTAL, REPLACED INTERCOSTAL WITH NEW.
